Jump to content

hope34: Vitamin C and withdrawals


hope34

Recommended Posts

I am new to the group. I recently decided to try to get off of Luvox. My doctor had me break my 100 mg. pill in half and had me taking 5HTP 300 mg. (one 100 mg pill 3 times per day) with passionflower. I did this for about two weeks. I was having withdrawal symptoms so I went back up to the full dose and stopped the 5HTP. After taking a full pill for a couple of days I have started shaving off a small amount of each pill each day (I would estimate I am getting at least 90 mg of Luvox.) I have heard that vitamin C can help with withdrawal symptoms and I was wondering if anyone else has had any success with this.

Edited by tezza
Added name to topic
Link to comment

I started vitamin C 500mg (divided into three doses) for metabolic syndrome a few weeks ago, and I'm still symptomatic. But maybe I would be worse without it, I don't know. I am definitely not worse with it.

1st round Prozac 1989/90, clear depression symptoms. 2nd round Prozac started 1999 when admitted to dr. I was tired. Prozac pooped out, switch to Cymbalta 3/2006. Diagnosed with bipolar disorder due to mania 6/2006--then I was taken abruptly off Cymbalta and didn't know I had SSRI withdrawal. Lots of meds for my intractable "bipolar" symptoms.

Zyprexa started about 9/06, mostly 5mg. Tapered 4/12 through12/29/12

Wellbutrin. XL 300 mg started 1/07, tapered 1/18/13 through 7/8/13

Oxazepam mostly continuously since 6/06, 30mg since 12/12, tapered 1.17.14 through 8.26.15

11/06 Lithium 600mg twice daily, 2.2.14 400mg TID DIY liquid, 2.12.14 1150mg, 3.2.14 1100mg, 3.18.14 1075mg, 4/14 updose to 1100mg, 6.1.14 900 mg capsules 7.8.14 810mg, 8.17.14 725mg, 8.24.24 700mg...10.22.14 487.5mg, 3.9.15 475mg, 4.1.15 462.5mg 4.21.15 450mg 8.11.15 375mg, 11.28.15 362.5mg, back to 375mg four days later, 3.4.16 updose to 475 (too much going on to risk trouble)

9/4/13 Toprol-XL 25mg daily for sudden hypertension, tapered 11.12.13 through 5.3.14, last 10 days or so switched to atenolol

7.4.14 Started Walsh Protocol

56 years old

Link to comment
  • Moderator Emeritus

Welcome to the group, hope34! Vitamin C is a good supplement to take but as far as relieving WD symptoms, I can't say it's made a significant difference.

 

It's best just to taper very slowly with the hope of not shocking your CNS.

 

You've found a good place for support and excellent information.

 

http://survivingantidepressants.org/index.php?/topic/1024-why-taper-by-10-of-my-dosage/

Link to comment
  • Administrator

Welcome, hope.

 

Here is our topic about tapering Luvox http://survivingantidepressants.org/index.php?/topic/5095-tips-for-tapering-off-luvox-fluvoxamine/

 

5-HTP may cause problems, see our Symptoms and Self-care forum.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy